# SDR SIMA201108104

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 19,906 hours, 14,743 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3815 THE CREW REPORTED A PARKING BRAKE AND ANTI-SKID MESSAGES APPEARED ON EICAS DURING DESCENT.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT PER CRJ FIM 32-45-19 AND FOUND THE PARKING BRAKE SWITCH OUT OF ADJUSTMENT.  ADJUSTED THE SWITCH IAW AMM 32-45-16.  NO PART REMOVED OR REPLACED.  THE OPERATIONAL TEST WAS GOOD IAW AMM 32-45-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
